# SDR 20010613CW010

- Difficulty date: June 1, 2001
- Submitted: June 13, 2001
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209013
- Condition: Broken
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART WAS REMOVED NEW FROM FLOOR STOCK.  WHEN O-RING WAS REMOVED FROM SEALED PACKAGE IT WAS FOUND TO BE BRITTLE AND BROKEN INTO 4 PIECES.  SEVERAL OTHER O-RINGS WERE CHECKED AND ALL WERE FOUND TO BE SERVICEABLE.
